# SDR GTIA2020090335341

- Difficulty date: August 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N654NK
- Make and model: Airbus A320-232
- Aircraft serial: 8176
- Aircraft time: 8,421 hours, 3,812 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM: VENT SKIN VALVE FAULT ON CLIMB OUT AT 6,000 FT.  APPLIED PROC. 3.21.31 RETURNED TO AIRPORT. "NO" OVERWEIGHT LANDING.  PERFORMED OPERATIONS TEST OF THE VENT AVEC SYSTEM, FOUND SKIN AIR INLET VALVE FAULTED RAR SKIN AIR INLET VALVE IAW AMM 21-26-52.  OPERATION CHECKS GOOD.
